# SDR DALA2025040702636

- Difficulty date: March 31, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 81,090 hours, 31,341 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:603. THE KNUCKLE KNOCKER AT THE 2L HANGS OFF WHEN THE DOOR IS ARMED. CORRECTIVE ACTION: T/S PER B757 AMM 52-11, FOUND BRACKET LOOSE ON KNUCKLE KNOCKER. RESECURED BRACKET, KNUCKLE KNOCKER OPS NML.
